# SDR SWAA2019062734197

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 63,808 hours, 37,605 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A2760
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY EXIT STRAP COVER MISSING.          / REPLACED COVER PER SIP.
